Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from CRF. On dialysis. HCV +ve. On gluconate and hypertensive tablets. Low BP after dialysis. Solution?

I am suffering from CRF. I am on dialysis twice a week since last 7 years. I am HCV +ve, My medications are folic acid 1-0-0, calcium gluconate 1-0-0, becousel 0-1-0. no anti hypertensive tablet has been suggested as the bp is continuously remaining low. My latest (06-08-12) reports are Hb : 9.8, Creat 13.3, Bun 27, Sodium 145, Potassium 6.9, S. Iron 145. The wet weight is 43 kgs, and dry weight is 40.3 kgs, All cardiac functions shows normal behavior according to Cardiologist, Pre-Dialysis BP is 130-87 and Post Dialysis is also near to Pre one, but the problem starts the day after the dialysis day, the BP goes down and it remains 90-58 at remains at 110-70 least for next whole day. Kindly advice me. My email id is YYYY@YYYY
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Hi Parag,
Welcome to healthcare magic!
The medicines you have described are the typical drugs required in CRF.
If you do not have ulcers in mouth then you can stop Becosule.
Your Potassium is near to the riskiest levels where cardiac arrest can occur.
Please avoid fruits and green vegetable which have high potassium.
You can start K+ binding resins orally. K+ levels should be below 5.5 Meq.
The BP is low due to ultrafiltrate during Dialysis, request your nephrologist to reduce it.
If you are asymptomatic then the BP you have mentioned is also acceptable level.
I hope this advise would be helpful for you.

Wish you a great health!
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor